MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035475150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during procedure, it was a difficulty and hooky to insert and advance the subject coil.When pulling back the sleeve, the subject coil is then finally torn off.There were no clinical consequences reported to the patient due to this event.No further information available at this time.
 
Additional Manufacturer Narrative
D9/h3 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.Section b1 adverse event/product problem - corrected - no product proble.Section h1 type of reportable event - corrected - no malfunction.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection of the returned device revealed the coil delivery wire was found to be kinked/bent, the coil proximal contact wire was found to be broken/fractured and the main coil was found to be stretched.The reported ¿main coil broken/fractured during use¿ was not confirmed during the analysis.The reported ¿main coil difficulty inserting¿ could not be confirmed; however, the analysis results are consistent with the reported event.The reported ¿main coil friction¿ was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of ¿not confirmed¿ will be assigned to the reported ¿main coil broken/fractured during use¿ as the issue was not confirmed during the analysis.An assignable cause of ¿procedural factors¿ will be assigned to the reported ¿main coil difficulty inserting, ¿main coil friction¿ and an assignable cause ¿main coil stretched¿ as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of ¿handling damage¿ will be assigned to an assignable cause ¿coil delivery wire kinked/bent' and ¿coil proximal contact wire broken/fractured¿ since this issue is associated with handling of the device during the clinical procedure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15845605
Report Number3008881809-2022-00585
Device Sequence Number12489926
Product Code HCG
UDI-Device Identifier04546540676504
UDI-Public04546540676504
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model NumberM0035475150
Device Catalogue NumberM0035475150
Device Lot Number23587427
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown